# SDR CALA2010072000343

- Difficulty date: July 18, 2010
- Submitted: July 20, 2010
- Operation: Air carrier
- Aircraft: N38403
- Make and model: Boeing 737924
- Aircraft serial: 30120
- Aircraft time: 28,123 hours, 11,752 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY BATT PACK PER CARD 29-3350-1-7100 LEFT EXIT BATT BAD.  REPLACED BATT PACK ROW 15 A FOR LEFT EXIT OVERWING DOOR, OPS GOOD PER CARD 29-3350-1-7100.
